# SDR DJFA20130103001

- Difficulty date: January 3, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N910FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Engine: Rroyce AE3007A1E
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01038848
- Condition: Odor
- Location: Cockpit
- Part time: 8,006 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A EICAS CHECK MESSAGE FOLLOWED BY AN ELECTRICAL ODOR.  MX FOUND THE NR 4 DISPLAY UNIT HAD FAILED AND REPLACED THE UNIT.
